3 doctors weighed in:

Took 20 of Lorazepam 0.5mg Effects? Dangerous? HTN PCOS G.A.D Depressive Disorder Zestoretic 12-10mg Ativan0.5mg Zoloft (sertraline) 50mg

3 doctors weighed in
Dr. Pouneh Nouri
Internal Medicine - Nephrology & Dialysis
1 doctor agrees

In brief: Go to ER

Ativan (lorazepam) is a sedative/hypnotic so yes it is dangerous since it will knock you out for hours! And if you took them intentionally (as a suicidal attempt) as opposed to accidentally, you certainly need to seek help for better treatment of your depression! GO TO ER , ask a friend/family/neighbor to take you there!

In brief: Go to ER

Ativan (lorazepam) is a sedative/hypnotic so yes it is dangerous since it will knock you out for hours! And if you took them intentionally (as a suicidal attempt) as opposed to accidentally, you certainly need to seek help for better treatment of your depression! GO TO ER , ask a friend/family/neighbor to take you there!
Thank
Dr. John Short
Emergency Medicine

In brief: YES, Call 911

This is very serious. Call 911 to be taken to the hospital now.

In brief: YES, Call 911

This is very serious. Call 911 to be taken to the hospital now.
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified, Internal Medicine
48 years in practice
16M people helped
Continue
111,000 doctors available